MAUDE Adverse Event Report: SOADCO, S.L. VEGA® NV IMPLANT Ø3.5 X 10MM; DENTAL IMPLANT

SOADCO, S.L. VEGA® NV IMPLANT Ø3.5 X 10MM; DENTAL IMPLANT
Model Number 18 35 10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant loss is caused by the distribution of the masticatory load on the implant.The client is informed about the cause of implant rupture.
 
Event or Problem Description
At the date of preparation of the report it has not been possible to have the dental implant available for technical analysis and, in addition, the manufacturer of the prosthesis is unknown, so it is not possible to make a history of the material used.The data available to date are those recorded in incident (b)(4) of the same dr.With a similar implant (18 35 12 lot 26772-1124) and the data recorded in the quality report where it is specified that the patient is a bruxist.As has been reflected in this incident, if the seating of the prosthesis does not present the fit tolerances at the implant-prosthesis interface established by klockner® implant sytem, micro-movements are generated between both surfaces that will indirectly induce a localized overload on the implant with each mastication.This overload will generate a friction at the implant-prosthesis interface, which will induce a defect on the implant surface.The successive masticatory loads will induce this defect to start its propagation and consequently the failure of the implant.

Brand Name
VEGA® NV IMPLANT Ø3.5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
SOADCO, S.L.
av. del pessebre, 76-82
escaldes-engordany, AD700
AN  AD700
Manufacturer (Section G)
SOADCO, S.L.
av. del pessebre, 76-82
escaldes-engordany, AD700
AN   AD700
Manufacturer Contact
maria mitjaneta
av. del pessebre, 76-82
escaldes-engordany, AD700
AN   AD700
MDR Report Key22284585
Report Number3003267134-2025-00010
Device Sequence Number15676674
Product Code DZE
UDI-Device Identifier08435451606839
UDI-Public(01)08435451606839
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K153098
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2021
Device Model Number18 35 10
Device Lot Number21022-1064
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale